Nouvelles applications des fractions continues

André Markoff

Mathematische Annalen (1896)

  • Volume: 47, page 579-597
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Markoff, André. "Nouvelles applications des fractions continues." Mathematische Annalen 47 (1896): 579-597. <>.

author = {Markoff, André},
journal = {Mathematische Annalen},
keywords = {continued fractions; integrals of Stieltjes type},
language = {fre},
pages = {579-597},
title = {Nouvelles applications des fractions continues},
url = {},
volume = {47},
year = {1896},

AU - Markoff, André
TI - Nouvelles applications des fractions continues
JO - Mathematische Annalen
PY - 1896
VL - 47
SP - 579
EP - 597
LA - fre
KW - continued fractions; integrals of Stieltjes type
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.